Ask an expert
Question

20 Feb 2003

birth control
hi!! im 18yrs and a vegetarian for 1 and a half years. I wanted to know whether its risky to take birth control while a vegetarian and also what are the side effects of taking the injection Nu-Isterate for a long period of time(say six years).One more thing...is it common for a person to spot even after taking the injection for about a year??
Thanks.
Answer 393 views
Expert
FitnessDoc
fitnessdoc

01 Jan 0001

HI there

Please direct this question to Cyberdoc, since it is his field. I will add, however, that the injection could contribute to lower bone density, so it is a concern.
Please mention this to Cyberdoc.

Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9323 votes
No
67% - 18743 votes
Vote